BibTeX record journals/ress/ChiquetEL08

download as .bib file

@article{DBLP:journals/ress/ChiquetEL08,
  author    = {Julien Chiquet and
               Mohamed Eid and
               Nikolaos Limnios},
  title     = {Modelling and estimating the reliability of stochastic dynamical systems
               with Markovian switching},
  journal   = {Reliab. Eng. Syst. Saf.},
  volume    = {93},
  number    = {12},
  pages     = {1801--1808},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.ress.2008.03.016},
  doi       = {10.1016/j.ress.2008.03.016},
  timestamp = {Tue, 25 Feb 2020 08:59:19 +0100},
  biburl    = {https://dblp.org/rec/journals/ress/ChiquetEL08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics